# SDR USAA2014022500002

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 42,807 hours, 17,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3849
- Condition: Faulty
- Location: Cabin
- Part time: 41,423 hours, 17,138 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT BITE FAILS LT AFT EPSU.  R & R LT AFT EPSU IAW AMM 33-51-38, PB401.
